Product Description
Paracetamol 325 + Chlorpheniramine Maleate 2 mg + Phenylephrine 10mg + Caffeine 30mg tablets come under the branding Coziflu. It refers to a class of supplements known as cough and cold medication, primarily this composition is used to treat the common cold and allergy symptoms. It is the combination of four drugs caffeine, chlorpheniramine Maleate, paracetamol, and phenylephrine, which relieves allergies such as watery eyes, sneezing, or itch\ watery nose and throat, and cold symptoms.
The medication blocks the certain chemical messenger in the brain that is responsible for fever and pain called rhinovirus the virus attacks the body through the mouth, nose, or eyes and spreads fastly through the droplets in the air when an individual who is sick sneezes, cough or talks. Caffeine rises the effectiveness of paracetamol and makes humans more alert. Phenylephrine is a decongestant that narrows the small blood vessels and gives temporary relief from congestion or stuffiness in the nose.
Uses of Paracetamol 325 + Chlorpheniramine Maleate 2 mg + Phenylephrine 10mg + Caffeine 30mg tablets
- Common Cold
- Temporary relief of sneezing, watery and itching eyes
- Allergies
- Relief of sinus pain and headache
Medical Benefits
- Blocking the action of histamine, a substance responsible for causing allergic reactions.
- Helps in shrinking the blood vessels in the nasal passage, thereby reducing a stuffy nose. Paracetamol is an analgesic (relieves pain) and antipyretic (reduces fever).
- Decreases sleepiness caused by Chlorpheniramine and speeds up the action.
Direction For Use
- Take Paracetamol 325 + Chlorpheniramine Maleate 2 mg + Phenylephrine 10mg + Caffeine 30mg tablets with food.
- Swallow it as a whole with a glass of water.
- Do not crush, break or chew it.
Storage
- Store in a cool place
- Store in a dry place
- Place away from sunlight
Side Effects
- Drowsiness
- Nervousness
- Headache
- Dizziness
- Insomnia
- Allergic reaction
Precaution
- This medication should not be taken if you are breastfeeding.
- Not advised to drink alcohol while using this medication.
- Do not drive or operate machinery.
- If you have a liver impairment or any concerns consult your, doctor
- Consult your doctor, if you have kidney impairment or any concerns.
Frequently Asked Question
Can the Patient Take Paracetamol 325 + Chlorpheniramine Maleate 2 mg + Phenylephrine 10mg + Caffeine 30mg tablets if they are breastfeeding?
No, it is not advisable to breastfeed while you using a tablet, because it contains caffeine and can pass through the breast milk and may harm the baby.
What type of food should I avoid while taking paracetamol 325 + Chlorpheniramine Maleate 2 mg + Phenylephrine 10mg + Caffeine 30mg tablets?
Avoid caffeine-containing food such as coffee, chocolate, and tea, and also avoid consumption of alcohol.